# SDR AWXA200200096

- Difficulty date: February 2, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 9,072 hours, 3,715 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3050
- Condition: Punctured
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUS - GROUND DAMAGE - "C" - WHILE POSITIONING AIR-STAIR TRUCK TO R1 DOOR THE TRUCK STRUCK THE FUSELAGE PUNCTURING THE SKIN BELOW THE R1 DOOR 6" FWD OF FR 20, AND 4" BELOW STR 29. MAINTENANCE PERFORMED TEMPORARY REPAIR ER 25-5331-02033-ES1 AND AIRCRAFT WAS MAINTENANCE FERRIED BACK TO PHX. IN PHX MAINTENANCE CUTOUT THE DAMAGED AREA OF SKIN FABRICATED A DOUBLER, FILLER, AND SHIM, AND INSTALLED REPAIR IAW SRM 53-00-11 FIG. 209.
